MAUDE Adverse Event Report: CARTIVA, INC CARTIVA IMPLANT 10MM; PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT

CARTIVA, INC CARTIVA IMPLANT 10MM; PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT
Catalog Number CAR-10-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Numbness (2415)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
It was reported by patient's counsel that allegedly on (b)(6) 2020, the patient underwent right first metatarsophalangeal cheilectomy and implant arthroplasty and was implanted with a 10mm cartiva implant.She subsequently was revised on (b)(6) 2024, due to alleged pain and numbness in her toe which was causing her to lose balance.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
CARTIVA IMPLANT 10MM
Common Device Name
PROSTHESIS, METATARSOPHALANGEAL JOINT CARTILAGE REPLACEMENT IMPLANT
Manufacturer (Section D)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
CARTIVA, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22732059
Report Number3010667733-2025-00883
Device Sequence Number18384462
Product Code PNW
UDI-Device Identifier00852897002038
UDI-Public00852897002038
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberCAR-10-US
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale